# SDR DALA2014110405936

- Difficulty date: November 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 608-611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ON PREVIOUS REPAIR PLUG AT LT SEAT TRACK X=54 FROM BS 608 - 611, MRB 53-037-01,SM.  PLUG AT LT SEAT TRACK WAS REPLACED IAW SRM 51-30-1, 53-05, FIG 4A, SHEET 1 AND 51-10-3  PAR 14 AND 21.
